# SDR FDEA201903130585

- Difficulty date: March 13, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 105,318 hours, 21,205 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 5-6 X =  8.5 FOUND CROWN DAMAGED AS MARKED. MAIN DECK FLOOR SEAT TRACK REPAIR CARRIED OUT BY SECTIONAL REPLACEMENT FROM STATION 1531 / 5-0 TO STATION 5-23 X = 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
